# SDR SWAA2022061403524

- Difficulty date: May 4, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N286WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32471
- Aircraft time: 57,746 hours, 34,276 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Support Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION* FWD CABIN STA 312 LBL 12 TO LBL 48 WL 208.1 FLOOR SUPPORT BEAM HAS CORROSION AROUND FASTENER HOLES AS MARKED. 124-018 / [01] REMOVED CORROSION AT FWD CABIN STA 312 LBL 12 TO LBL 48 WL 208.1 FLOOR SUPPORT BEAM IAW SRM 51-10-02-0G-0;[02] VERIFIED STEP 1 ACCOMPLISHED A VISUAL INSPECTION WITH A 10 POWER MAGNIFING GLASS OF THE REWORKED AREA NO CORROSION OR CRACKS NOTED. REF SRM 51-10-02-0G-0 STEP 15. A. (6)(A);[24] FABRICATED REPAIR ANGLE (4 EACH) FOR STA 312 FLOOR BEAM. MATERIAL USED: 7075-0; 0.080' (PO#1740779) IAW SRM 53-10-51-2R-17.;[25] HEAT TREATED REPAIR ANGLES (4 EACH) FROM 7075-0 TO 7075-T62 IAW BAC5602 AND SRM 53-10-51-2R-17.;[26] (AMENDING STEP 25) HEAT TREATED REPAIR ANGLES (4 EACH) FROM 7075-0 TO 7075-T62 IAW BAC5602; AAR OP 84-REV 7; AND SRM 53-10-51-2R-17.;[27] VERIFIED STEPS #23; #24; #
